It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Tammy on September 01, 2000 at 08:57:02:

In Reply to: Calcium channel blockers causing heart attacks? posted by Carol on August 31, 2000 at 14:28:44:

I asked my Dr and did some reading and have found that Calcium Channel Blockers are more dangerous
to the people who take them more then once a day. I take Verapamil 240mg once a day. My dad
who has a heart problem has been taking the same drug and has had no problems. You really have
to research it alot, that is for sure. I have also heard that they are better for the valves and junk,
they are also good for migrain headaches, sooo I don't know. I guess it all depends on you and your
doctor. I am also interested in this Hyperbalance. Maybe we can all look for it on the NET and get
back to eachother.

E-mail me anytime at turct@yahoo.com

Tammy: Did anyone hear about this new finding on the news yesterday? They stated channel calcium blockers are leading to 85,000 unnecessary heart attacks and causes of heart failure each year worldwide. I am taking NORVASC to treat high blood pressure and it is one of the named drugs to be dangerous. This scares me to death!! The article suggests doctors should switch their patients to ACE inhibitors instead. Is anyone on an ACE inhibitor and what is the name of the one you are taking? Have you had positive results with it?


Follow Ups

All times are GMT -7. The time now is 09:06 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!